Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Retraction | Open Access

Volume 7 |Article ID 217854 | https://doi.org/10.1155/2009/217854

, "Retraction", Journal of Function Spaces, vol. 7, Article ID 217854, 1 page, 2009. https://doi.org/10.1155/2009/217854

Retraction

Abstract

This article has no abstract.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views377
Downloads326
Citations

Related articles